# SDR USAASA00024

- Difficulty date: June 19, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Overheated
- Location: E/E Bay
- Part time: 2,092 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: G, A

## Discrepancy

STL - FLT 163 - EN ROUTE PHL-PHX - WHILE IN CRUISE AT FL350, A VIBRATION WAS FELT IN THE COCKPIT AREA, FOLLOWED LATER BY AN ELECTRICAL ODOR.  WHEN THE ODOR BECAME PRESENT, THE CREW PUT ON THEIR OXYGEN MASKS AND THE FLIGHT DIVERTED TO STL, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS FAN.  OPS CHECKED NORMAL.  (M)
